Logo Logo
Switch Language to German
Achmed-Zade, Ismail; Bykov, Dmitri (2020): Ricci-Flat Metrics on Vector Bundles Over Flag Manifolds. In: Communications in Mathematical Physics, Vol. 376, No. 3: pp. 2309-2328
Full text not available from 'Open Access LMU'.


We construct explicit complete Ricci-flat metrics on the total spaces of certain vector bundles over flag manifolds of the group SU(n), for all Kahler classes. These metrics are natural generalizations of the metrics of Candelas-de la Ossa on the conifold, Pando Zayas-Tseytlin on the canonical bundle over CP1xCP1, as well as the metrics on canonical bundles over flag manifolds, recently constructed by van Coevering.